Quistion !!!

Tell us what you are using to treat your MS-- and how you are doing.

Quistion !!!

Postby Bibek » Mon Jun 29, 2009 8:04 pm

Hi fello MSers,
Recently my neuro gave me few new meds ( meythile peadisolon )and increased doses of Beclofen for 1 *2 to 1*3.

I felt very good initialy,but things goes back a little say (60%) and i have sweling inthe feet and feeling like water filled in the feet.

Is it because of increased dose of beclofen ?

Plz suggest me some thing ,i am planning to visit my neuro very shortly.

Regards,
Bibek. :?:
User avatar
Bibek
Getting to Know You...
 
Posts: 24
Joined: Thu Jun 18, 2009 2:00 pm
Location: India-Orissa - Sambalpur

Advertisement

Postby mrhodes40 » Tue Jun 30, 2009 4:28 pm

I hope your neuro answered you, I would guess it is the methylprednisolone that puffed up your ankles not the baclofen. What did he say?
I'm not offering medical advice, I am just a patient too! Talk to your doctor about what is best for you...
http://www.thisisms.com/ftopic-7318-0.html This is my regimen thread
http://www.ccsvibook.com Read my book published by McFarland Health topics
User avatar
mrhodes40
Family Elder
 
Posts: 2066
Joined: Thu Sep 23, 2004 2:00 pm
Location: USA

Postby Bibek » Thu Jul 09, 2009 5:05 am

My neuro has not said any thing regarding this,she simply advised me for thyroid test . :(
User avatar
Bibek
Getting to Know You...
 
Posts: 24
Joined: Thu Jun 18, 2009 2:00 pm
Location: India-Orissa - Sambalpur


Return to Regimens

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service